| Catalog Number |
1125250-33 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/29/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The patient and device codes were coded by the manufacturer.(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was returned for analysis.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified de novo distal right coronary artery that did not have any tortuosity.A 2.5 x 33 mm xience alpine stent delivery system (sds) was used; however, it was noted under fluoroscopy that the stent was missing from the balloon.The stent was dislodged inside an unspecified guiding catheter.The sds was then pulled back and the sds balloon was inflated.The sds and the guiding catheter were removed with the stent inside the guiding catheter.A new unspecified guiding catheter was then advanced and a 2.5 x 23 mm xience alpine sds was used; however, the sds failed to cross the lesion due to the anatomy.Therefore, the device was replaced with a 2.5 x 12 mm and a 2.5 x 18 mm xience alpine sds, and post-dilatation was done with an unspecified balloon catheter to successfully complete the procedure.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.